| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device's alarm was not working as expected (no audible alarm).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of the alarm not working could not be reproduced.However, it was observed that the audio pause button was flashing without being pressed.Ventec replaced the control board to resolve the observed issue with the audio pause button.Replacing the control board would also resolve an intermittent issue with the alarm.Proper device operation was then confirmed through functional and performance testing.Based on the information available, the investigation determined that the likely cause of the reported issue was the control board.